MAUDE Adverse Event Report: MC3 INC. CRESCENT RA DUAL LUMEN CATHETER 15 FR; DUAL LUMEN ECMO CANNULA

MC3 INC. CRESCENT RA DUAL LUMEN CATHETER 15 FR; DUAL LUMEN ECMO CANNULA
Model Number 70415
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022, an active 5 month old female patient was cannulated through the ij with a 15 fr crescent ra dual lumen catheter.It was reported sutures were placed around the gold suture ring and the bifurcation.On (b)(6) 2022, after a nurse observed micro bubbles and a fracture to the cannula, the patient was taken to the operating room where the cannula was replaced to the ij.There was no patient impact.
 
Additional Manufacturer Narrative
Device evaluation found a kink at the fracture.Furture evaluation suggests a suture was tied near the fracture.
 
Additional Manufacturer Narrative
Additional information received 17-jan-2023, 3011468686-2022-00020 and 3011468686-2022-00022 are the same patient.
 
Event or Problem Description
Additional information received indicated 3011468686-2022-00020 and 3011468686-2022-00022 are the same patient.The patient, confirmed to be 8 months old, with a history of bronchopulmonary dysplasia was treated with ecmo.On (b)(6) 2022, the patient was initially cannulated.On (b)(6) 2022 and (b)(6) 2022, the patient was re-cannulated through the right ij.The patient was not sedated.On (b)(6) 2022, the patient was decannulated.

Brand Name
CRESCENT RA DUAL LUMEN CATHETER 15 FR
Common Device Name
DUAL LUMEN ECMO CANNULA
Manufacturer (Section D)
MC3 INC.
2555 bishop circle west
dexter MI 48130
Manufacturer (Section G)
MC3 INC.
2555 bishop circle west
dexter MI 48130
Manufacturer Contact
tanya pockrandt
2555 bishop circle west
dexter, MI 48130
7349959089
MDR Report Key16036277
Report Number3011468686-2022-00020
Device Sequence Number5450359
Product Code PZS
UDI-Device Identifier10850007732216
UDI-Public(01)10850007732216(17)241031(17)2110102
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K203409
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model Number70415
Device Catalogue Number70415
Device Lot Number2110102
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2022
Supplement Date Received by Manufacturer01/17/2023
Not provided
Initial Report FDA Received Date12/22/2022
Supplement Report FDA Received Date02/10/2023
08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age8 MO
Patient SexFemale